Roitеnbеrg V.Sh. On the Structure of the Space of Linear Sistems of Differential Equations with Periodic Coeffiсients

https://doi.org/10.15688/jvolsu1.2017.1.2

Vladimir Shleymovich Roitenberg
Candidate of Physical and Mathematical Sciences, Associate Professor,
Department of Higher Mathematics,
Yaroslavl State Technical University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Moscovskij, 88, 150023 Yaroslavl, Russian Federation

2017 1 Roitenberg

Key words: linear periodic systems of differential equations, projective plane, structural stability, bifurcation manifolds, multiplicators.

Creative Commons License

On the Structure of the Space of Linear Sistems of Differential Equations with Periodic Coeffiсients by Roitеnbеrg V.Sh. is licensed under a Creative Commons Attribution 4.0 International License.

 

Citation in EnglishScience Journal of Volgograd State University. Mathematics. Physics. №1 (38) 2017 pp. 13-21

 

Attachments:
Download this file (Roitenberg.pdf) Roitenberg.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/658
456 Downloads